# SDR IPXA10158591

- Difficulty date: February 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 78,295 hours, 5,016 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:3/C LT WING CTR FLAP UPPER SKIN GOUGED 12IN. FWD OF RUB STRIP ABOVE NR 4  FLAP TRACK.  REPAIRED IAW SRM 57-50-00 FIG. 205, PARA 4E.
